MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART DRP SH 36883 (ODSNB)654; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART DRP SH 36883 (ODSNB)654; CARDIOVASCULAR PROCEDURE KIT
Model Number SCVHDODSNC
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record review(dhr) did not indicate any exception that could lead to the reported incident.A review of the device history record for lot# 20200908-23-sh revealed the product was finished on the november 25, 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.164g/10pcs.No sample was available at the time of this investigation; however, a photo was provided.A review of the photo showed lint found on the towel.According to supplier, operating room towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed no abnormal situation occurred during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Upon opening the open heart pack (scvhdodsnc) for open heart procedure, the clinician noticed linting from the blue towels in the pack and on the towel (pwtb04-stm).The towels were not used on a patient.No injury or adverse effect reported.

Brand Name
OPEN HEART DRP SH 36883 (ODSNB)654
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11979906
Report Number1423537-2021-00641
Device Sequence Number11898347
Product Code OEZ
UDI-Device Identifier10887488787343
UDI-Public10887488787343
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVHDODSNC
Device Catalogue NumberSCVHDODSNC
Device Lot Number575652
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1